Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 269, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 28, 2016, 7:50 PM CDT for 6 counties in Kansas. It was in force for 40 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 7:50 PM CDT (00:50 UTC)
- Expired
- Jul 28, 2016, 8:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 80.0 mph
Counties Harvey County, KS, Kingman County, KS, Marion County, KS, McPherson County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 33 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 7:55 PM CDT | HAIL 2.5 | 3 Nne Penalosa, KS | PING PONG TO TENNIS BALL HAIL. |
| Jul 28, 8:04 PM CDT | TSTM WND GST 70 | Mount Hope, KS | 65 TO 70 MPH. |
| Jul 28, 8:05 PM CDT | TSTM WND DMG | Mount Hope, KS | MULTIPLE 12 INCH THREE LIMBS DOWN. |
| Jul 28, 8:05 PM CDT | TSTM WND GST 78 | Mount Hope, KS | |
| Jul 28, 8:10 PM CDT | TSTM WND DMG | Mount Hope, KS | SEVERAL LARGE LIMBS DOWN ACROSS TOWN. |
| Jul 28, 8:15 PM CDT | TSTM WND DMG | Mount Hope, KS | SEVERAL LARGE BRANCHES DOWN ACROSS TOWN. TREES TWISTED AND SPLIT. ESTIMATED 85 MPH WINDS. DELAYED REPORT. |
| Jul 28, 8:16 PM CDT | TORNADO | 7 E Cunningham, KS | RELAYED BY LAW ENFORCEMENT. |
| Jul 28, 8:19 PM CDT | TSTM WND GST 65 | Mount Hope, KS | |
| Jul 28, 8:20 PM CDT | TSTM WND DMG | 1 N Colwich, KS | LARGE TREE BLOWN DOWN. VIA TWITTER. |
| Jul 28, 8:20 PM CDT | TSTM WND GST 65 | Maize, KS | |
| Jul 28, 8:23 PM CDT | TSTM WND GST 61 | Wichita Eisenhower Natl, KS | |
| Jul 28, 8:24 PM CDT | TSTM WND GST 85 | 2 N West Wichita, KS | 75-85 MPH WINDS WERE REPORTED ON NW 21ST STREET BETWEEN TYLER AND MAIZE ROADS. |
| Jul 28, 8:24 PM CDT | TSTM WND GST 85 | 2 N West Wichita, KS | 75-80 MPH WINDS BETWEEN TYLER AND MAIZE ROAD ON 21ST STREET. |
| Jul 28, 8:28 PM CDT | TSTM WND DMG | 1 N West Wichita, KS | LARGE TREE LIMBS DOWN NEAR 21ST AND TYLER. REPORT VIA TWITTER. |
| Jul 28, 8:28 PM CDT | TSTM WND GST 65 | Andale, KS | |
| Jul 28, 8:28 PM CDT | TSTM WND GST 80 | 3 Nnw West Wichita, KS | NEAR 119TH AND 21ST. |
| Jul 28, 8:32 PM CDT | TSTM WND DMG | 2 N West Wichita, KS | HALF A BRADFORD PEAR TREE BROKEN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 2192 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted.
428
WUUS53 KICT 290050
SVRICT
KSC079-095-113-115-155-173-290130-
/O.NEW.KICT.SV.W.0269.160729T0050Z-160729T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 749 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOESSEL TO NEAR MOUNT HOPE TO 9 MILES NORTHWEST
OF KINGMAN...MOVING SOUTHEAST AT 45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...NEWTON...PARK CITY...VALLEY CENTER...BEL AIRE...
GODDARD...HESSTON...MAIZE...KINGMAN...CHENEY...HALSTEAD...
NORTH NEWTON...MOUNDRIDGE...SEDGWICK...COLWICH...HAVEN...BURRTON...
GARDEN PLAIN...MOUNT HOPE AND WHITEWATER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 135 BETWEEN MILE MARKERS 4 AND 49.
INTERSTATE 35 NEAR MILE MARKER 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3829 9715 3792 9715 3770 9716 3759 9744
3752 9846 3783 9846 3795 9775 3829 9748
TIME...MOT...LOC 0049Z 311DEG 34KT 3826 9742 3791 9769 3774 9826
HAIL...1.75IN
WIND...80MPH
$$
DARMOFAL1 follow-up statement
745
WWUS53 KICT 290100
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT THU JUL 28 2016
KSC079-095-113-115-155-173-290130-
/O.CON.KICT.SV.W.0269.000000T0000Z-160729T0130Z/
SEDGWICK KS-KINGMAN KS-RENO KS-HARVEY KS-MARION KS-MCPHERSON KS-
800 PM CDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SEDGWICK...NORTHERN KINGMAN...SOUTHERN RENO...HARVEY...
SOUTHWESTERN MARION AND SOUTHEASTERN MCPHERSON COUNTIES...
AT 800 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOESSEL TO NEAR MOUNT HOPE TO 7 MILES WEST OF
KINGMAN...MOVING SOUTHEAST AT 45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND TWO INCH HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
WICHITA...NEWTON...PARK CITY...VALLEY CENTER...BEL AIRE...GODDARD...
HESSTON...MAIZE...KINGMAN...CHENEY...HALSTEAD...NORTH NEWTON...
MOUNDRIDGE...SEDGWICK...COLWICH...HAVEN...BURRTON...GARDEN PLAIN...
MOUNT HOPE AND WHITEWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3829 9715 3792 9715 3770 9716 3759 9744
3752 9846 3783 9846 3795 9775 3829 9748
TIME...MOT...LOC 0100Z 323DEG 37KT 3819 9736 3784 9763 3767 9825
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...80MPH
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 6:41 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 28, 6:41 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Wichita KS 641 PM CDT THU JUL 28 2016 .SHORT TERM...(This evening through Saturday night) Issued at 258 PM CDT Thu Jul 28 2016 Two areas of concern, when it comes to convective potential for late this afternoon through tonight. First area is over the Flint Hills and Srn KS where pesky 200% of normal precip water (PW) axis continues to lead to widely scattered showers ahead of a weak impulse in the NW flow. Will keep some low pops across Srn Ks for a widely scattered diurnally driven strong/severe storm chance late this afternoon, in this weakly capped and unstable environment. Second area of concern, will be more substantial severe storm chance for the evening hours. Already seeing a substantial complex of storm across Sw Neb, at this time, ahead of the main shortwave currently moving out of panhandle of Neb. Expect this convection in SW Neb to move into NW and north Central KS to become more vigorous as the afternoon progresses, as this shortwave drops SE into NW KS and runs into some convergent upslope flow near KGLD, where SBCAPE values of 2500-3000 J/KG will be located. Bulk shear in this area actually improves to around 40-45 kts this afternoon/this evening, which suggests as this convection grows upscale, it will probably be severe. This convection will probably congeal into some sort of complex of storms (MCS) early this evening. The big question is once this complex develops to the NW, how will it impact the forecast area. Current Hi-Res model solutions differ on how this system will evolve, but most models suggest a S-SE movement, but differ on how strong/severe it will be as it moves south. Think areas west of I- 135 still have a chance of some severe/damaging downburst winds this evening, and even some quarter size hail if a storm can maintain some supercell characteristics. But think the higher end severe threat will stay west of the forecast area. Will continue to play up the severe chance for western sections for this evening, but this threat may be highly conditional on track of the MCS. Plan on keeping likely pops for most of the wrn half of the forecast area overnight as remnants of any sort of complex moves across the area. Will also keep some solid chance pops into SE KS into Fri morning, as remnant showers/storms may make more of an easterly turn by Fri morning. Fri: Some uncertainty on how Fri will play out, as far as pops are concerned, as leftover cloud debris from the overnight convection may remain across most of the southern half of the forecast area until midday Fri. Also expect any outflow boundary will push south into nrn OK. Will keep some low pops across SRN KS in case clouds clear out and afternoon heating leads to an afternoon storm chance. Anything that can develop in this moist environment will be isolated in nature. Some relatively drier air will shift into Central KS, so expect most of Central KS to have a rather pleasant summer day with max temps in the lower 80s. Models suggest that the OK outflow may try to venture back to the north as a warm front for late Fri evening. Low level moisture transport in the TX panhandle increases over the top of this boundary and the mid level baroclinic zone expected to be situated from NW KS to South Central KS. So could see some nocturnal convection develop across SW or S. Central KS late Fri evening or Fri night, possibly impacting the srn half of the forecast area through Sat morning. Sat: Main baroclinic zone and surface warm front will progress across the forecast area on Sat, as warm advection gets under way across the wrn half of the forecast area. So plan on keeping the highest pops across the ern half of the forecast area, as the elevated mixed layer increases the cap over Central KS. Expect the greatest shower/storm coverage to be to the NE of the forecast area, where the warm advection will be the strongest and the cap the weakest. Ketcham .LONG TERM...(Sunday through Thursday) Issued at 258 PM CDT Thu Jul 28 2016 The warm advection really gets going for the end of the weekend, with upper ridge in the Rockies building east into the plains for the beginning of the work week. This will lead to the stifling heat returning to the plains. Expect max temps to climb back into the upper 90s to around 100. Will also see heat index values climb to around 100-102 on Sunday and climb to 100-105 by Mom/Tue, as surface dewpoints remain in the lower 70s across the ern half of the forecast area. So by the end of the weekend, may have to once again consider some heat headlines. As the ridge builds across the area most of the the convective chances will push well to the NW and north of the area. Ketcham && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 634 PM CDT Thu Jul 28 2016 Thunderstorms will continue to develop south and east within the instability axis across south central KS this evening. Very strong winds of 60-70 mph will accompany the stronger storms. Transient MVFR/IFR may also develop under the more intense activity. The storm complex may begin to move out of the area by 06-08z with VFR prevailing thereafter. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 70 85 70 88 / 70 40 40 30 Hutchinson 69 84 69 88 / 70 30 40 20 Newton 69 83 68 87 / 70 40 40 30 ElDorado 70 84 70 87 / 70 40 40 30 Winfield-KWLD 72 86 71 89 / 60 40 40 30 Russell 66 83 66 87 / 70 30 30 20 Great Bend 67 84 67 88 / 70 30 30 20 Salina 69 85 68 88 / 80 30 30 20 McPherson 68 84 68 87 / 70 30 30 20 Coffeyville 72 87 71 88 / 40 40 40 30 Chanute 71 84 70 87 / 40 40 40 30 Iola 70 84 70 86 / 40 40 30 30 Parsons-KPPF 71 85 71 88 / 40 40 40 30 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...MWM
Hazardous weather outlook, Jul 28, 4:01 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 401 PM CDT THU JUL 28 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-292115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 401 PM CDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED STORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON. ISOLATED STRONG TO SEVERE WIND GUSTS OF 50 TO 60 MPH AND BRIEF DOWNPOURS ARE POSSIBLE. SEVERE STORMS ARE EXPECTED TO MOVE SOUTHEASTWARD INTO CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING INTO THE OVERNIGHT HOURS. THE PRIMARY THREATS WILL BE 60-75 MPH WINDS AND VERY HEAVY RAIN. BRIEF FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS LIKELY. UP TO QUARTER SIZED HAIL IS POSSIBLE WITH DISCRETE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC ROUNDS OF THUNDERSTORMS ARE FORECAST FROM FRIDAY MORNING THROUGH SUNDAY MORNING. THE MAJORITY OF THE STORMS ARE EXPECTED DURING THE EVENING AND OVERNIGHT HOURS...WITH MAINLY ISOLATED STORMS DURING THE AFTERNOON. STRONG STORMS ARE LIKELY DURING THIS PERIOD. A FEW SEVERE STORMS STORMS ARE POSSIBLE...BUT EXACT TIMING AND LOCATION OF THE SEVERE STORMS IS UNCERTAIN. HEAT INDICES WILL LIKELY REACH THE TRIPLE DIGITS OVER MOST OF THE AREA ON SUNDAY THROUGH TUESDAY AFTERNOON. HOT TEMPERATURES ARE FORECAST TO PERSIST INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS IN CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON/KETCHAM
In the hours before
Local storm report, Jul 28, 7:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL SYLVIA 37.96N 98.41W
07/28/2016 M2.00 INCH RENO KS AMATEUR RADIO
&&
METZGERLocal storm report, Jul 28, 7:25 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
725 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG 6 SSW WINDOM 38.30N 97.93W
07/28/2016 RICE KS TRAINED SPOTTER
2 FOOT DIAMETER TREE BLOWN OVER. GOLF CART PICKED UP AND
BLOWN INTO A FIELD.
&&
METZGERLocal storm report, Jul 28, 7:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 6 S WINDOM 38.30N 97.91W
07/28/2016 E70.00 MPH MCPHERSON KS TRAINED SPOTTER
60 TO 70 MPH. PEA SIZE HAIL ALSO REPORTED.
&&
BDKLocal storm report, Jul 28, 7:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
736 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST MCPHERSON 38.37N 97.66W
07/28/2016 M60 MPH MCPHERSON KS AWOS
&&
METZGERLocal storm report, Jul 28, 7:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
745 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND GST NE BUHLER 38.14N 97.77W
07/28/2016 E60 MPH RENO KS TRAINED SPOTTER
ESTIMATED 60MPH WINDS.
&&
METZGERLocal storm report, Jul 28, 7:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
747 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST HUTCHINSON 38.07N 97.91W
07/28/2016 M60 MPH RENO KS ASOS
&&
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 26 min |
| Jul 28, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 52 min |
| Jul 28, 8:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harper, Harvey, Kingman, Sedgwick and 1 more | 45 min |
| Jul 28, 8:18 PM CDT | Tornado Warning | ICT | Kingman | 29 min |
| Jul 28, 8:33 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Jul 28, 8:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harper, Kingman, Sedgwick, Sumner | 48 min |
| Jul 28, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 31 min |
| Jul 28, 9:27 PM CDT | Special Weather Statement | ICT | Cowley, Greenwood | 63 min |
| Jul 28, 10:14 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 61 min |
| Jul 28, 10:23 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 67 min |
| Jul 28, 11:09 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Jul 28, 11:31 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 29 min |
| Jul 29, 12:00 AM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 60 min |
| Jul 29, 12:49 AM CDT | Special Weather Statement | ICT | Barton | 41 min |
| Jul 29, 2:17 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.